Bulletin of the American Mathematical Society

Review: N. G. de Bruijn, Asymptotic methods in analysis

R. P. Boas

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 65, Number 3 (1959), 160-163.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183523142

Citation

Boas, R. P. Review: N. G. de Bruijn, Asymptotic methods in analysis . Bull. Amer. Math. Soc. 65 (1959), no. 3, 160--163. http://projecteuclid.org/euclid.bams/1183523142.


Export citation